MAUDE Adverse Event Report: ORTHOPEDIATRICS, INC ORTHOPEDIATRICS ADOLLOCKING CANNULATED BLADE PLATE, 65MM, 14MM, 4-HOLE; PLATE, FIXATION, BONE

ORTHOPEDIATRICS, INC ORTHOPEDIATRICS ADOLLOCKING CANNULATED BLADE PLATE, 65MM, 14MM, 4-HOLE; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 07/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference: (b)(4).Complaint sample was not returned for evaluation.Reported event was confirmed through images provided by the customer.Dhr was reviewed.No deviations or rework was reported.Review of the complaint history determined that no further action is required as no trends were identified.Root cause was determined to be patient non-compliance.The patient was intended to be non-weight bearing post-op but admitted to walking long distances.
 
Event or Problem Description
It was reported that six weeks following the placement of a locking cannulated blade plate, the patient heard a "pop" while rolling over in bed.Patient was also walking and running while on non-weight bearing orders.The patient underwent a revision procedure due to fracture of the plate.No additional patient consequences were reported.

Brand Name
ORTHOPEDIATRICS ADOLLOCKING CANNULATED BLADE PLATE, 65MM, 14MM, 4-HOLE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ORTHOPEDIATRICS, INC
2850 frontier drive
warsaw, in
MDR Report Key9721840
Report Number3006460162-2019-00047
Device Sequence Number2401044
Product Code HRS
UDI-Device Identifier00841132110263
UDI-Public(01)00841132110263(10)176086-C
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00-1200-4519
Device Lot Number176086-C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2019
Initial Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR